# SDR ABXA050054

- Difficulty date: February 16, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9910078647
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 194 IN AIRSTAIR DOOR WAS CRACKED AND CORRODED.  REPLACED INTERCOSTAL IAW DC-9 SRM 53-30-2.
